# SDR DALA106316316

- Difficulty date: March 25, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N676NW
- Make and model: Boeing 747451
- Aircraft serial: 33002
- Aircraft time: 65,662 hours, 4,559 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Location: R3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT EVAC SLIDE DEPLOYMENT CHECKS, 3R DOOR EVAC SLIDE FAILED TO DEPLOY. MX REPLACED THE SLIDE AND DOOR ASSIST RESERVOIR. SAFETY AND RIG CHECK GOOD.
